# SDR VNAA202106081111

- Difficulty date: June 4, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N529EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10307
- Aircraft time: 25,006 hours, 18,544 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Message
- Condition: False Indication
- Location: Nlg Steering
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSEWHEEL STEERING INOP MESSEGE DURING FLIGHT. EMERGENCY WAS DECLARED BEFORE LANDING IN LEX TO ENSURE TRUCKS WERE ROLLED. THE AIRCRAFT WAS ABLE TO COME TO A COMPLETE STOP, RESET THE SYSTEM, AND TAXI TO THE GATE UNDER THEIR OWN POWER. THERE WAS NO CALL FOR PAX TO BRACE. / CYCLED SYSTEM CBS AT THE GATE AND PERFORMED SYSTEM OPS CHECK OF THE NLG STEERING SYSTEM IAW CRJ700 AMM 32Âˆ’51Âˆ’00Âˆ’710Âˆ’801-A01 FAULT CLEARED AND DID NOT RETURN SYSTEM RESET WAS SUCCESSFUL.
